# SDR QXEA200500932

- Difficulty date: May 2, 2005
- Submitted: May 23, 2005
- Operation: Air carrier
- Aircraft: N611QX
- Make and model: Cndair CL6002C10
- Aircraft serial: 10041
- Aircraft time: 7,756 hours, 5,664 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Bracket
- Condition: Worn
- Location: Zone 600
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

YYC - RIGHT WING, OUTBOARD FLAP, INBOARD SIDE ROLLER GUIDE BRACKET WORN.  REPAIRED IAW CRJ700 SRM 57-51-02-201-001-A01 AND SRM 51-42-21-001-001-A01.
